# SDR 04FDEA01656

- Difficulty date: October 8, 2003
- Submitted: June 11, 2004
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46608
- Aircraft time: 67,384 hours, 26,834 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER CONSTANT SECTION AND OUTBOARD SKIN PANELS CRACKED.  P/N ALC7442-1, ALC7206-1, ALC7208-1.  PANELS REPLACEMENT/REPAIR PER SB 55-16 IAW FEDEX EA 8-5510-72225.
